Omeprazole Reactions

Here’s the list

aggressive behaviour
arthritis
blood and bone marrow problems
blurred vision
breast enlargement
confusion
constipation
depression
dermatitis
diarrhea
difficulty sleeping
dizziness
dry mouth
erythema multiforme
feeling agitated
feeling faint
flatulence
flatulence
gastrointestinal infections
general feeling of being unwell
hair loss
hallucinations
headaches
hypersensitivity reactions like   anaphylactic shock, bronchospasm, angioedema, kidney issues or fever and   shivering
impotence
inflammation of the mouth
itching
jaundice
joint pain
light-headedness
liver problems
metabolic problems
muscle pain or tenderness
muscle weakness
nausea
pain
paresthesia
photo-sensitivity
skin problems
skin rash or rashes
sleepiness
Stevens-Johnson syndrome
stomach
sweating
swelling of the extremities
taste changes
toxic epidermal necrolysis
urticaria
vertigo
vomiting

Remember, this list is in no particular order. It is the full list provided to us over the years by our loyal readership.

Click below for our recommendation

stop taking prilosec button

prilosec cure

31 thoughts on “Omeprazole Reactions

  1. Lynn Behrns

    I have been on this medication for about 2 weeks and I have been having very bad pain in my hands and feet is this something to be concerned about

    Reply
  2. Nayan Chandra Datta

    These are the side effects that I have suffered aggressive behaviour, arthritis and blurred vision.

    My dr has confirmed that it was the Omprazole causing these issues with me.

    I just want to say that if you are on this medication and are suffering anything out of the ordinary get yourself to the doctors

    Reply
  3. Eric Barker

    I have been taking Opramzole for some months. Recently I had a rash and a 100% body skin peel I have now got cutenous T Cell Lymphoma which we believe this product has caused. I am still have on going investigations into this but opramozole is the main suspect.

    Reply
  4. Germale

    Hi, just wanted to tell you, I loved this blog post.
    It was inspiring to help me get off omeprazole. Keep on posting!

    Reply
  5. Kristi naylor

    It seems after 2 days after taking this med I developed severe anxiety. Also happened in protonix so maybe ppis aren’t for me :(

    Reply
  6. Tired of omeprazole

    I’ve been on omeprazole for about 2.5 years. I’ve gotten to where I’m only taking it “as needed.” However, I’ve been having dizziness and arrhythmia and elevated heart beats. Is there any way to take care of this?

    Reply
  7. Josie Matthews

    I am taking omeprazole for two week and eight days and i find blood in my faeces this morning i believe i have to stop taking it because this never happen to me before.people can you tell what problem i am facing.

    Reply
  8. Sharon

    I have had some of these side effects, but the one I was wondering is weight gain? I feel like I have gained some weight and can’t loose it. The stomach pain is gone which is a plus. But, I have had bad dreams, and some headaches.

    Reply
  9. Vick Anderson

    I have been using lansoprazole 30mg for many years and the doctor did not like Lanzor so he switched me to Omeprazole (Estohalt). I never has acid when taking Lanzor but have not felt the effects of Estohalt 40mg as effective and experience gas again when trying to sleep. Any answers?

    Reply
  10. Kay H

    I find most of the side effects interesting. How do they know Omeprazole causes all their side effects? I have taken it for more years than I can remember and all I know is that if I didn’t take it I would have acid reflux (heartburn).

    Reply
  11. Aisha

    Good day! This is my first visit to your blog! We are a team of volunteers and
    starting a new project in a community in the same niche.
    Your blog provided us beneficial information to work on.
    You have done a outstanding job!

    Reply
  12. Azza

    thank you for your advices ..
    My health problem is different as I had a duodenal ulcer for long time, and it has been 5 years since I took one tablet PPI omeprazole 2 mg per day, while I was living well, I ate well, though fearing side effects, every time I tried to stop this drug omeprazole, but no way as cramps and reflux reappear and a stenosis in the duodenum, and then forced to pick up the omeprazole tablets. But since one year ago I am suffering cramping, heaviness and coldness in my feet, legs and all my body by lack of acidity for my muscles as omeprazole inhibits 80% acid, so I try natural products by stopping taking this medication but just more than 3 or 4 days but I always return to this omeprazole tablets, I am currently in the duality, or muscle pain or reflux, I beg you to guide me to what is best for me
    So far I have taken Manuka honey, olive oil, Kefir, cider vinegar, etc … etc … but it’s always tough and this persistent reflux.
    I still take Omeprazole wich I thank very much but still looking for solution?
    thank you
    Mr AZZA

    Reply
    1. tonymark

      I am sorry to hear about your condition. I also suffered acid reflux and had a duodenal ulcer. I took Prilosec and Aciphex for 5 years. I still was having problems and then I went to a Naturapathic practitioner and they were able to help me by putting me on a special diet. I had a lot of chicken soup and fish and I got Glutagenics from the company Metagenics. You need to contact a Naturapathic Health practioner in your area for advice. Sometimes regular doctors just can’t help you.

      Reply
  13. Lynn

    I typed in my symptoms, headache, dizziness, joint pain and bloating, and wow seriously couldn’t believe its this medication, my dr. even sent me for an MRI, normal results, Was looking to send me to a neurologist… I have been taking Omeprazole 40 mg once daily for a year then we increased it to 40 mg twice daily, I’ve had headaches for a few months I passed them off as stress related, then about 3 weeks ago, dizziness , and some confusion were added to the mix along with pain in my thighs calves and ankles, couldn’t handle it, saw my dr., and he seemed puzzled, he knows my meds, I take Omeprazole for Barrett’s esophagus, I have stopped taking the med as of yesterday and now need an alternative for my GERD treatment, still headachy and dizziness , still bloated, I am glad I found this, thank you everyone for sharing your experiences with Omeprazole.

    Lynn

    Reply
    1. Sofia m.Perez

      I got Barrets esophagus and taking this omeprazol but every time I’m trying to stop the medication , I’m getting more shoulder pain and chest pain p, seem like I cannot get rid of this medication,

      Reply
  14. Jane Lewis

    Only just started using this over the last couple of weeks. First thing I noticed was constipation, then several evenings I had an unusual pain on the right side of my head by the temple. It wasnt a normal headache. I decided to search out for side effects and came across this site. I have stopped using the drug this morning and will search for an alternative.

    Reply
  15. Kenneth Ahr

    I have been taking 20mgs. Of Omeprazole daily for approximately 2 years and am having side effects . Joint pain, dry mouth, confusion and weakness.

    Reply
  16. D.C.Hanumantharao

    I have developed pain in the feet and legs and also general weakness as a result of my using omeprazole 20mg continuously for 20 days.Frequent urination also occured but stopped after a few days of my discontinuing the above medicine.

    Reply
  17. JB Brown

    Wow, awesome blog layout! How long have you ever been blogging for?

    you made running a blog glance easy. The full look of your web
    site is excellent, as smartly as the content!

    Reply

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>